No Cover Image

Journal article 822 views

Lyapunov exponents of hybrid stochastic heat equations

Jianhai Bao, Xuerong Mao, Chenggui Yuan Orcid Logo

Systems & Control Letters, Volume: 61, Issue: 1, Pages: 165 - 172

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.sysconle.2011.10.009

Published in: Systems & Control Letters
Published: 2012
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 165
End Page: 172